# SDR SWAA2015070941612

- Difficulty date: July 2, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 26,627 hours, 15,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CONTAINER INADVERTENTLY FELL OUT, DID NOT DEPLOY & STILL OPERATIONAL.  INSTALLED SLIDE IAW MT.
